# SDR SIMA200803502

- Difficulty date: February 1, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 19,087 hours, 8,489 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Iced
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4224, CREW REPORT APU FIRE INDICATION DID NOT USE FIRE BOTTLE.  PERFORMED APU SHUT DOWN AND INDICATION WENT AWAY, ABNORMAL ODOR NOTED INSIDE CABIN AND FLIGHT DECK.  AFTER INSPECTION FOUND APU INLET ALMOST COMPLETELY COVERED WITH ICE.  NO PASSENGERS ONBOARD AT THE TIME OF THE INCIDENT DISC-APU FIRE.  PERFORMED DVI OF APU COWL INTERNAL AND EXTERNAL SURFACES AND ENGINE ASSEMBLY WITH NO EVIDENCE OF FIRE NOTED.  FOUND APU INLET COVERED WITH ICE APU DEFERRED PER MEL 49-01 AUTH NR 020028DM.  AIRCRAFT NOT REMOVED FROM SERVICE.  PERFORMED OPS CHECK OF APU SYSTEM AND OPERATIONAL CHECKED GOOD.
